MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY PRESS FIT 17MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY PRESS FIT 17MM
Model Number 300-01-17
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 7 years post op the initial tsa, this 51 y/o female patient's was revised to a standard reverse due to aseptic humeral loosening.Patient had periprosthetic pain, negative for infection, and surgeon planned ab spacer placement.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-01-38 - equinoxe reverse 38mm glenosphere; 320-38-00 - equinoxe reverse 38mm humeral liner +0; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-15-01 - eq rev glenoid plate.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 19-jul-2023.(h3) the revision reported was likely the result of an insufficient bond between the humeral stem and the bone, patient-related conditions, or a combination of these possibilities, which led to aseptic (non-infected) humeral loosening.However, this cannot be confirmed as the devices were not returned for evaluation and pre-revision x-rays were unable to be obtained.(h4) device manufacture date: 19-nov-2013 section h11: the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY PRESS FIT 17MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631732
Report Number1038671-2022-00649
Device Sequence Number14359042
Product Code KWT
UDI-Device Identifier10885862079343
UDI-Public10885862079343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061454
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Model Number300-01-17
Device Catalogue Number300-01-17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight27 KG
Patient RaceAsian